# SDR SIMA20150106002

- Difficulty date: January 6, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N518AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10126
- Aircraft time: 27,941 hours, 19,975 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 CEILING EMERGENCY LIGHT INOPERATIVE.   FOUND LIGHT DISCONNECTED.   CONNECTED LIGHT IAW AMM 33-51-09.  PERFORMED OPS CHECK IAW AMM 33-51-00.  OPS CHECKED GOOD.
